Generalizations of growth constants, I

S. K. Bajpai; S. K. Singh-Gautam; S. S. Bajpai

Annales Polonici Mathematici (1980)

  • Volume: 37, Issue: 1, page 13-24
  • ISSN: 0066-2216

How to cite


S. K. Bajpai, S. K. Singh-Gautam, and S. S. Bajpai. "Generalizations of growth constants, I." Annales Polonici Mathematici 37.1 (1980): 13-24. <>.

author = {S. K. Bajpai, S. K. Singh-Gautam, S. S. Bajpai},
journal = {Annales Polonici Mathematici},
keywords = {entire functions; lower order},
language = {eng},
number = {1},
pages = {13-24},
title = {Generalizations of growth constants, I},
url = {},
volume = {37},
year = {1980},

AU - S. K. Bajpai
AU - S. K. Singh-Gautam
AU - S. S. Bajpai
TI - Generalizations of growth constants, I
JO - Annales Polonici Mathematici
PY - 1980
VL - 37
IS - 1
SP - 13
EP - 24
LA - eng
KW - entire functions; lower order
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.